# SDR HEEA0010377

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5742N
- Make and model: Bell 206L-1
- Aircraft serial: 45477
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6896004
- Condition: Over Spec
- Location: Eng Nr 4
- Component: 23033185
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MEASURED .022 OVER SPECS (8.480 - 8.470) ON #4 NOZZLE O.D. INSTALLED A DALLAS AIRMOTIVE OVERHAULED #4 NOZZLE.
